Yan Shi

Kyushu Tokai University, Kumamoto, Kumamoto Prefecture, Japan

Are you Yan Shi?

Claim your profile

Publications (41)18.01 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: A delay-dependent analysis and synthesis approach is established for a class of linear discrete-time switched delay systems with convex bounded parameter uncertainties in all system matrices. New results are established for both constant and time-varying delays using switched Lyapunov–Krasovskii functionals. A delay-dependent analysis of the uncertain switched delay system is developed to guarantee that it is asymptotically stable with an ℒ2 gain smaller than a prescribed constant level. Delay-dependent switched control feedback is then designed, based on state and output measurements, to render the corresponding switched closed-loop system delay-dependent asymptotically stable with a prescribed ℒ2 gain measure. The developed results are cast as linear matrix inequalities (LMIs) and tested on representative examples.
    Circuits Systems and Signal Processing 10/2009; 28(5):735-761. DOI:10.1007/s00034-009-9107-6 · 1.26 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, new results are established for the delay-independent and delay-dependent problems of dissipative analysis and state-feedback synthesis for a class of nonlinear systems with time-varying delays with polytopic uncertainties. This class consists of linear time-delay systems subject to nonlinear cone-bounded perturbations. Both delay-independent and delay-dependent dissipativity criteria are established as linear matrix inequality-based feasibility tests. The developed results in this paper for the nominal system encompass available results on H∞ approach, passivity and positive realness for time-delay systems as special cases. All the sufficient stability conditions are cast. Robust dissipativity as well as dissipative state-feedback synthesis results are also derived. Numerical examples are provided to illustrate the theoretical developments.
    Journal of the Franklin Institute 08/2009; 346(6-346):570-592. DOI:10.1016/j.jfranklin.2009.02.010 · 2.26 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we investigate a class of linear continuous-time systems with Markovian jump parameters. An integral part of the system dynamics is a delayed state with time-varying and bounded delays. The jumping parameters are modeled as a continuous-time, discrete-state Markov process. Employing norm-bounded parametric uncertainties and utilizing the second-method of Lyapunov, we examine the problem of designing a mixed H2/H∞ controller which minimizes a quadratic H2 performance measure while satisfying a prescribed H∞-norm bound on the closed-loop system. It is established that sufficient conditions for the existence of the mixed H2/H∞ controller and the associated performance upper bound could be cast in the form of linear matrix inequalities.
    Journal of the Franklin Institute 08/2008; DOI:10.1016/j.jfranklin.2008.03.001 · 2.26 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: Fuzzy reasoning is the very important process in the intelligent systems. Very few papers address the research for interpolative reasoning under multidimensional sparse rules. Moreover, these methods sometimes can not guarantee the convexity of result. Nowadays, multidimensional sparse rules base focus on the premises composed of many fuzzy sets, but do not consider the consequences composed of multidimensional fuzzy sets. Thus the fuzzy production rule can not express the complicate problems in the real world. It needs to be extended. This paper proposes a similarity relation between fuzzy sets. Based on the similarity relation, then we propose an improved fuzzy interpolative reasoning method. Moreover, we extend the method to the case of complex multidimensional consequences.
    Proceedings of the 8th ACIS International Conference on Software Engineering, Artificial Intelligence, Networking and Parallel/Distributed Computing, SNPD 2007, July 30 - August 1, 2007, Qingdao, China; 01/2007
  • Jiqing Qiu, Ting Sun, Yan Shi
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we investigate the extension of classical complex measure and fuzzy measure -fuzzy complex measure, and show the conception of absolute continuity of fuzzy complex measure which is an improvement of the absolute continuity in [3], then we get a series of equivalent proposition, and give a metric space. At last, we define the auto continuity and property (P), and discuss the transmissibility of absolute continuity and property (P) on metric space. It will build the certain foundation for the intensive research of fuzzy complex analysis.
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we investigate the problem of robust stability for uncertain linear neutral systems with time-varying and distributed delays. The uncertainties considered in the paper are norm-bounded type. The time-varying delay function in this paper may be not continuously differentiable and its derivative may be not smaller than one. Based on a new Lyapunov-Krasovskii functional, a new delay-dependent stability criteria is derived, which is in terms of linear matrix inequalities (LMIs). A numerical example is given to illustrate the effectiveness and the potential of the proposed techniques
    Control Conference, 2006. CCC 2006. Chinese; 01/2006
  • [Show abstract] [Hide abstract]
    ABSTRACT: The authors study the nonlinear neutral delay difference equation Δ m (x n -px n-τ )+q n f(x n-σ )=0· By applying the Banach fixed point theorem sufficient conditions for the existence of an eventually positive solution are given. In this manner some previous results of other authors are generalized and simplified.Reviewer: Stefan Hilger (Eichstätt)
    Nonlinear Dynamics and Systems Theory 01/2006; 2(2).
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: The paper addresses the problem of designing a robust filter for a class of uncertain Markovian jump nonlinear systems described by a class of uncertain Takagi-Sugeno fuzzy models with Markovian jumps. Based on an LMI approach, LMI-based sufficient conditions that guarantee the L<sub>2</sub>-from an exogenous input to an estimation error is less than a prescribed value are derived. A tunnel diode circuit is used to illustrate the effectiveness of the proposed design techniques.
    American Control Conference, 2005. Proceedings of the 2005; 07/2005
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper investigates the problem of designing a robust output feedback controller for a class of uncertain Markovian jump nonlinear systems that guarantees the L<sub>2</sub>-gain from an exogenous input to a regulated output is less than or equal to a prescribed value. First, we approximate this class of uncertain Markovian jump nonlinear systems by a class of uncertain Takagi-Sugeno fuzzy models with Markovian jumps. Then, based on an LMI approach, LMIbascd sufficient conditions for the uncertain Markovian jump nonlinear systems to have an H<sub>∞</sub> performance are derived. An illustrative example is used to illustrate the effectiveness of the proposed design techniques.
    American Control Conference, 2005. Proceedings of the 2005; 07/2005
  • [Show abstract] [Hide abstract]
    ABSTRACT: This paper presents a new fuzzy interpolative reasoning method in the sparse fuzzy rule bases based on so-called similarity relations of fuzzy sets. By this reasoning method, an inference consequence can be simply obtained, and is a normal and convex fuzzy set without any limitation, which shows the potential ability of the proposed method in real-world fuzzy applications.
    Hybrid Intelligent Systems, 2004. HIS '04. Fourth International Conference on; 01/2005
  • [Show abstract] [Hide abstract]
    ABSTRACT: The paper deals with the third order delay difference equation with positive and negative coefficients Δ 3 [x(n)+px(n-τ)]+R 1 (n)x(n-δ 1 )-R 2 (n)x(n-δ 2 )=0, where p∈ℝ, τ∈{1,2,⋯}, δ 1 ,δ 2 ∈{1,2,⋯}, {R 1 (n)}, {R 2 (n)} are positive real sequences satisfying ∑ n=1 ∞ n 2 R i (n)<∞, i=1,2. The authors use fixed point theorems to prove existence of nonoscillatory solutions.
    Nonlinear Dynamics and Systems Theory 01/2005; 2(2).
  • [Show abstract] [Hide abstract]
    ABSTRACT: Sufficient conditions of uniform stability and uniform asymptotical stability of nonautonomous delay difference equation Δx(n)-c(x(n-k)+f(n,x(n-l 1 (n))⋯x(n-l m (n))))=0,n∈ℕ, where c∈(-1,1), k∈ℕ, l is a positive integer, sequences l i (n)≤l f:ℕ×ℝ→ℝ, are obtained.
    Nonlinear Dynamics and Systems Theory 01/2005; 3(3).
  • Source
    Shaocheng Tong, Yan Shi
    [Show abstract] [Hide abstract]
    ABSTRACT: The adaptive fuzzy control scheme based on observer is proposed for a class of MIMO nonlinear systems whose states are unavailable. By applying "dominant input" concept and combining adaptive control, H<sup>∞</sup> control with fuzzy logic systems, the output feedback control law and parameter adaptive law are derived. The whole control scheme can guarantee the stability of the closed-loop, and achieve H<sup>∞</sup> tracking performance.
    Fuzzy Systems, 2004. Proceedings. 2004 IEEE International Conference on; 08/2004
  • Yan Shi, M. Mizumoto
    [Show abstract] [Hide abstract]
    ABSTRACT: First Page of the Article
    Intelligent Mechatronics and Automation, 2004. Proceedings. 2004 International Conference on; 02/2004
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: The system dx dt=A(t)x+f(x,t),(1) is considered, where A(t) is a differentiable n×n-matrix bounded on ℝ + , f(x,t) is a continuous n-vector function in the domain t∈ℝ + , |x|≤h, h=const>0. The authors propose a new method of constructing a vector Lyapunov function for system (1) in the case when the linear part of system (1) is decomposed into two subsystems. Besides, it is assumed that the principal submatrices and the complementary submatrices have eigenvalues with negative real parts. A fourth-order system is considered as an example.Reviewer: Anatoly Martynyuk (Kyïv)
    Nonlinear Dynamics and Systems Theory 01/2004; 2(2).
  • [Show abstract] [Hide abstract]
    ABSTRACT: When fuvy rule base is sparse, reference (I) proposed a fuzzy interpolative-type reasoning based on Lagrange's interpolation. This fuzzy reasoning method can guarantee the membership function of the inference consequence to be of ~iamgular-fypeiiall ofmembership fyDEtiDllE dfuuy rules and an Observation are given by triangular-type when fuzzy rule base is sparse. But to many membership functions of other type, this method is not applicable. We generalized this method so that this method is applicable to most normal convex fuzzy sets.
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: The authors establish the existence of explicit solutions for some linear partial difference equations with constant coefficients. For solving the equations, the authors use the method of generating functions. At the end of the paper, the authors give two examples in order to illustrate their approach.Reviewer: 00010776 Khalil Ezzinbi (Marrakech)
    Nonlinear Dynamics and Systems Theory 01/2004; 1(1).
  • [Show abstract] [Hide abstract]
    ABSTRACT: The adaptive control problem of a class of stochastic time-delay systems is investigated. Firstly a sample class of stochastic systems with time-varying delays is considered and the corresponding adaptive controller based on the solution of linear matrix inequalities, which can render the closed-loop asymptotically stable in probability is designed. Then the adaptive idea is applied to the interconnected system case. Under the condition that interconnections satisfy the matching condition, a class of decentralized feedback controllers is proposed and the corresponding closed-loop systems are also asymptotically stable in probability. Numerical examples on controlling the two classes of stochastic systems are given to show the validity of obtained theoretical results.
    Nonlinear Dynamics and Systems Theory 01/2004; 3(3).
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper considers the problem of robust guaranteed cost control of linear discrete time-delay systems with parametric uncertainties. By matrix inequality approach, the robust quadratic stability of the system is studied. A control design method is developed such that the closed-loop system with a cost function has a upper bound irrespective of all admissible parameter uncertainties and unknown time delays. Furthermore, the upper bound (cost) can be optimized by incorporating with a minimization problem. A numerical example is given to show the potential of the proposed techniques.
    Journal of Computational and Applied Mathematics 08/2003; DOI:10.1016/S0377-0427(03)00433-3 · 1.08 Impact Factor
  • Peng Shi, E.K. Boukas, Yan Shi
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we investigate the stochastic stabilization problem for a class of linear discrete time-delay systems with Markovian jump parameters. The jump parameters considered here is modeled by a discrete-time Markov chain. Our attention is focused on the design of linear state feedback memoryless controller such that stochastic stability of the resulting closed-loop system is guaranteed when the system under consideration is either with or without parameter uncertainties. Sufficient conditions are proposed to solve the above problems, which are in terms of a set of solutions of coupled matrix inequalities.
    Stochastic Analysis and Applications 01/2003; DOI:10.1081/SAP-120022871 · 0.66 Impact Factor

Publication Stats

417 Citations
18.01 Total Impact Points

Institutions

  • 2000–2009
    • Kyushu Tokai University
      Kumamoto, Kumamoto Prefecture, Japan
  • 2007
    • Yan Shan University
      Ch’in-huang-tao, Hebei, China
  • 2005
    • University of Auckland
      • Department of Electrical & Computer Engineering
      Auckland, Auckland, New Zealand
  • 1997–1998
    • Osaka Electro-Communication University
      Neyagawa, Ōsaka, Japan